# SDR DL72L001209

- Difficulty date: June 26, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 69,945 hours, 46,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CARGO DOOR AND LT CENTER EXTERIOR EMERGENCY LIGHTS INOP.  FOUND ON SERVICE CHECK.    REPLACED BATTERY PACK CKS OK.
